Alert archive / Montana / Tornado Warnings in 2015

Tornado Warning 1, NWS Great Falls, MT

July 4, 2015Chouteau County, Hill County, Liberty County, Montana

NWS Great Falls, MT issued this tornado warning at Jul 4, 2015, 10:33 PM MDT for Chouteau County, Hill County, Liberty County, Montana. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 10:33 PM MDT (04:33 UTC)
Expired
Jul 4, 2015, 11:15 PM MDT
In force
42 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Tornado
Observed
Hail
2.0 in

Counties Chouteau County, MT, Hill County, MT, Liberty County, MT

The radar

The Great Falls radar (KTFX), 147 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 10:49 PM MDTTSTM WND GST 7812 S Rudyard, MT78 MPH GUST AT CWOP SITE
Jul 4, 11:00 PM MDTTSTM WND GST 5716 Wnw Big Sandy, MTCZR
Jul 4, 11:06 PM MDTTSTM WND GST 5213 W Big Sandy, MTMYERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 9:54 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 4.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
2493 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WFUS55 KTFX 050433
TORTFX
MTC015-041-051-050515-
/O.NEW.KTFX.TO.W.0001.150705T0433Z-150705T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1033 PM MDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN LIBERTY COUNTY IN NORTH CENTRAL MONTANA...
  WESTERN HILL COUNTY IN NORTH CENTRAL MONTANA...
  NORTH CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 1115 PM MDT

* AT 1032 PM MDT...TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 29 MILES NORTH OF JOPLIN TO 13 MILES SOUTHEAST OF
  CHESTER...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...DAMAGING TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER. 

  SOURCE...PUBLIC CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THESE TORNADIC STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  EASTERN LIBERTY...WESTERN HILL AND NORTH CENTRAL CHOUTEAU
  COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...HINGHAM AND RUDYARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4890 11041 4800 11023 4828 11094 4900 11102
      4900 11075
TIME...MOT...LOC 0432Z 298DEG 33KT 4898 11095 4835 11081 

TORNADO...OBSERVED
HAIL...2.00IN

$$

COULSTON
2 follow-up statements
783 
WWUS55 KTFX 050456
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1056 PM MDT SAT JUL 4 2015

MTC015-041-051-050515-
/O.CON.KTFX.TO.W.0001.000000T0000Z-150705T0515Z/
LIBERTY MT-HILL MT-CHOUTEAU MT-
1056 PM MDT SAT JUL 4 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
NORTHEASTERN LIBERTY...WESTERN HILL AND NORTH CENTRAL CHOUTEAU
COUNTIES...
    
AT 1055 PM MDT...TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 MILES NORTH OF INVERNESS TO 20 MILES WEST OF BIG
SANDY...MOVING SOUTHEAST AT 40 MPH.

HAZARD...DAMAGING TORNADO AND TWO INCH HAIL. 

SOURCE...PUBLIC CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
INVERNESS...HINGHAM AND RUDYARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4817 11026 4825 11071 4899 11073 4900 11075
      4890 11041
TIME...MOT...LOC 0455Z 298DEG 33KT 4889 11068 4826 11054 

TORNADO...OBSERVED
HAIL...2.00IN

$$

COULSTON
438 
WWUS55 KTFX 050509
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1109 PM MDT SAT JUL 4 2015

MTC015-041-051-050519-
/O.EXP.KTFX.TO.W.0001.000000T0000Z-150705T0515Z/
LIBERTY MT-HILL MT-CHOUTEAU MT-
1109 PM MDT SAT JUL 4 2015

...THE TORNADO WARNING FOR NORTHEASTERN LIBERTY...WESTERN HILL AND
NORTH CENTRAL CHOUTEAU COUNTIES WILL EXPIRE AT 1115 PM MDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM MDT FOR
NORTH CENTRAL MONTANA.

LAT...LON 4817 11026 4825 11071 4899 11073 4900 11075
      4890 11041
TIME...MOT...LOC 0506Z 298DEG 33KT 4889 11068 4826 11054 

$$

COULSTON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this tornado warning went out at Jul 4, 7:05 PM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jul 4, 7:05 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
705 PM MDT SAT JUL 4 2015

.DISCUSSION...

A COLD FRONT IS PUSHING TOWARDS THE INTERNATIONAL BORDER AS OF
7PM MDT. THE FRONT SHOULD CROSS THE INTERNATIONAL BORDER BY 9PM
AND THEN MOVE INTO CENTRAL MONTANA ALONG A LINE FROM GREAT FALLS
TO LEWISTOWN BETWEEN 11PM MDT AND 1AM MDT. THE FRONT WILL REACH
THE HELENA VALLEY AFTER 2AM MDT AND THE BOZEMAN AREA EARLY SUNDAY
MORNING. SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG
THE HI-LINE AND GLACIER NATIONAL PARK AS OF 7PM MDT. AS THE FRONT
PUSHES SOUTH...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP.
HAVE LOWERED POPS THROUGH 03Z FOR CENTRAL MONTANA BASED ON THE
SLOWER TIMING OF THE FRONTAL PASSAGE. THOUGH WINDS ARE GENERALLY
LIGHT AS OF 7PM MDT...WINDS WILL INCREASE AND GUST 25 TO 35 MPH
WITH THE FRONTAL PASSAGE. GUSTY ERRATIC WINDS ARE ALSO
ANTICIPATED IN AND NEAR SHOWERS AND THUNDERSTORMS. COOLER
TEMPERATURES AND SCATTERED SHOWERS ARE EXPECTED ON SUNDAY. MLV

&&

.AVIATION...
UPDATED 2330Z.
A CANADIAN COLD FRONT WILL MOVE SOUTHWARD THROUGH THE REGION
TONIGHT. EXPECT A WIND SHIFT TO THE NORTH WITH SOME STORMS PRODUCING
GUSTY WINDS THROUGH 10Z SUN. LOW CLOUDS AND LIGHT RAIN SHOWERS IS
POSSIBLE OVER NORTH CENTRAL MT SUN MORNING. A SCATTERED
SHOWER/THUNDERSTORM IS POSSIBLE IN THE AFTERNOON. AN AREA OF SMOKE
WILL ALSO MOVE SOUTHWARD THRU THE REGION ON SUNDAY...LIMITING
VISIBILITIES AND MAKING MOUNTAINS/PASSES OBSCURED AT TIMES. BRUSDA

&&

.PREV DISCUSSION...
/ISSUED 530 PM MDT SAT JUL 4 2015/
TONIGHT THROUGH MONDAY...A CANADIAN COLD FRONT WILL MOVE SOUTHWARD
THROUGH THE REGION TONIGHT. AT 3 PM THE COLD FRONT WAS STILL NORTH
OF CALGARY...THUS THE MAIN PUSH OF COLD AIR WILL LIKELY MOVE INTO
THE CUT BANK AREA AFTER 7 PM AND IN THE GREAT FALLS AREA AFTER 10
PM. GUSTY NORTHERLY WINDS ARE STILL POSSIBLE BEHIND THE FRONT FOR
A FEW HOURS. A FEW STRONG STORMS ARE POSSIBLE THIS
EVENING...MAINLY NORTH OF GREAT FALLS ALONG THE COLD FRONT. GUSTY
WINDS WILL BE THE MAIN THREAT. TEMPERATURES WILL BE QUITE A BIT
COOLER ON SUNDAY ACROSS THE REGION. THE FORECAST MODELS INDICATE
THE BEST CHANCE FOR RAINFALL TO OCCUR LATE TONIGHT AND ON SUNDAY
MORNING. SOME MODELS HAVE AROUND 0.25 INCHES OF RAINFALL...THIS
MIGHT BE A BIT HIGH...BUT AROUND 0.10 TO 0.20 RAINFALL LOOKS
POSSIBLE FOR MUCH OF NORTH CENTRAL MT LATE TONIGHT THRU SUNDAY
MORNING. IN THE SOUTHWEST...JUST A PASSING SHOWER/THUNDERSTORM IS
POSSIBLE. TEMPERATURES REBOUND ON MONDAY CLOSER TO SEASONAL
NORMALS. THERE IS A SMALL CHANCE FOR MAINLY A MOUNTAIN
THUNDERSTORM IN THE MOUNTAINS OF SOUTHWEST MT ON MONDAY
AFTERNOON...BUT CONFIDENCE IS LOW IN THIS HAPPENING...AS WARMER
AIR TRIES TO PUSH BACK NORTHWARD INTO THE REGION. BRUSDA

MONDAY NIGHT THROUGH SATURDAY...MODELS ARE IN FAIRLY GOOD AGREEMENT
ON THE LARGE SCALE FEATURES DURING THIS PERIOD. A SHORTWAVE IN THE
NORTHWESTERLY FLOW ALOFT WILL COMBINE WITH A CANADIAN COLD FRONT TO
BRING SCATTERED SCATTERED SHOWERS AND THUNDERSTORMS TO THE FORECAST
AREA TUESDAY INTO WEDNESDAY. TEMPERATURES WILL ALSO REMAIN NEAR
SEASONAL AVERAGES DURING THIS TIME. AN UPPER LEVEL LOW PRESSURE AREA
OFF THE CALIFORNIA COAST IS THEN FORECAST TO MOVE ONSHORE THURSDAY
INTO THURSDAY NIGHT AND MOVE NORTHEAST OVER THE GREAT BASIN ON
FRIDAY INTO MONTANA BY SATURDAY. WHILE THE FORECAST MODELS ARE IN
BETTER AGREEMENT WITH THE TIMING OF THIS ON THE 04/00Z RUNS THAN
THEY WERE ON THE 03/00Z MODEL RUNS, THIS CURRENT SOLUTION IS ABOUT
24 HOURS LATER THAN THE FORECAST MODELS INDICATED ON THE 03/00Z
RUNS. THIS COULD BE EXPLAINED BY THE FACT THAT THE 03/00Z MODELS MAY
HAVE UNDERESTIMATED THE STRENGTH OF THE BLOCKING RIDGE OF HIGH
PRESSURE OVER THE CENTRAL CONUS. REGARDLESS, AS THE FLOW ALOFT
SHIFTS FROM NORTHWESTERLY TO WESTERLY ON THURSDAY, THE MAIN CHANCE
FOR THUNDERSTORM ACTIVITY WILL BE FOCUSED ACROSS SOUTHWEST MONTANA.
THEN, AS THE FLOW ALOFT BECOMES MORE SOUTHWESTERLY WITH THE UPPER
RIDGE OVER THE CENTRAL CONUS SHIFTING TO THE EAST, THE CHANCE FOR
STORMS WILL SPREAD OVER THE ENTIRE FORECAST AREA FOR FRIDAY INTO
SATURDAY. WITH UNCERTAINTY REGARDING COVERAGE OF THESE STORMS, HAVE
KEPT CHANCES NEAR SEASONAL NORMALS. WITH THIS SHIFT IN THE FLOW
ALOFT, TEMPERATURES WILL ALSO WARM TO AROUND 10 DEGREES ABOVE NORMAL
THURSDAY THROUGH SATURDAY. COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  64  43  77 /  60  40   0   0
CTB  50  63  41  75 /  60  40   0   0
HLN  62  68  51  83 /  20  30  10   0
BZN  54  72  48  79 /  20  20  20  10
WEY  48  69  40  73 /  20  40  40  10
DLN  58  76  50  80 /  10  30  20  10
HVR  55  68  45  75 /  60  40   0   0
LWT  55  62  46  74 /  50  40  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
&&

WEATHER.GOV/GREATFALLS

In the hours before

Special weather statement, Jul 4, 9:11 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 PM MDT SAT JUL 4 2015

MTZ010-044-045-050400-
TOOLE-EASTERN GLACIER-LIBERTY-
911 PM MDT SAT JUL 4 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIBERTY...NORTHERN
TOOLE AND NORTHEASTERN GLACIER COUNTIES...

AT 909 PM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHWEST OF
SUNBURST...OR 30 MILES NORTHEAST OF CUT BANK...MOVING SOUTHEAST AT 50
MPH.

WIND GUSTS UP TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SUNBURST...FERDIG...WHITLASH AND OILMONT.

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 380 AND 397.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4897 11102 4851 11133 4892 11224 4899 11218
      4900 11112
TIME...MOT...LOC 0309Z 293DEG 43KT 4903 11202

COULSTON
Special weather statement, Jul 4, 9:24 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
924 PM MDT SAT JUL 4 2015

MTZ010-044-046-050415-
TOOLE-EASTERN PONDERA-EASTERN GLACIER-
924 PM MDT SAT JUL 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TOOLE...
SOUTHEASTERN GLACIER AND NORTHEASTERN PONDERA COUNTIES...

AT 923 PM MDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF CUT
BANK...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAIN...AND HALF INCH HAIL
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHELBY...CUT BANK...CONRAD...VALIER...LEDGER AND ETHRIDGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 15 BETWEEN MILE MARKERS 339 AND 370.
 HIGHWAY 2 BETWEEN MILE MARKERS 245 AND 292.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4846 11265 4871 11249 4856 11154 4812 11181
TIME...MOT...LOC 0323Z 289DEG 35KT 4855 11243

COULSTON
Local storm report, Jul 4, 9:29 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
929 PM MDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     20 N RUDYARD            48.85N 110.55W
07/04/2015  M60 MPH          HILL               MT   MESONET

&&

MLV
Local storm report, Jul 4, 10:01 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1001 PM MDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             HAVRE                   48.54N 109.68W
07/04/2015  M1.75 INCH       HILL               MT   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED. POWER OUTAGES REPORTED.

&&

MLV
Special weather statement, Jul 4, 10:12 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1012 PM MDT SAT JUL 4 2015

MTZ013-044>046-050445-
TOOLE-EASTERN PONDERA-CHOUTEAU-LIBERTY-
1012 PM MDT SAT JUL 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LIBERTY...
SOUTHEASTERN TOOLE...NORTHWESTERN CHOUTEAU AND NORTHEASTERN PONDERA
COUNTIES...

AT 1011 PM MDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHEAST OF
SHELBY...MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH...DIME SIZE HAIL...AND BRIEF HEAVY RAIN
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHELBY...LEDGER AND DEVON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 15 BETWEEN MILE MARKERS 348 AND 349.
 HIGHWAY 2 BETWEEN MILE MARKERS 280 AND 301.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4830 11195 4855 11183 4837 11092 4801 11125
TIME...MOT...LOC 0411Z 292DEG 39KT 4839 11171

COULSTON
Local storm report, Jul 4, 10:15 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1015 PM MDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             HAVRE                   48.54N 109.68W
07/04/2015  E4.50 INCH       HILL               MT   TRAINED SPOTTER

&&

EMANUEL

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:49 PM MDTSpecial Weather StatementTFXLiberty41 min
Jul 4, 9:11 PM MDTSpecial Weather StatementTFXToole49 min
Jul 4, 9:16 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill44 min
Jul 4, 9:24 PM MDTSpecial Weather StatementTFXPondera51 min
Jul 4, 9:50 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill40 min
Jul 4, 9:54 PM MDTSevere Thunderstorm WarningTFXHill, Liberty, Toole36 min
Jul 4, 9:54 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill36 min
Jul 4, 10:12 PM MDTSpecial Weather StatementTFXLiberty33 min
Jul 4, 10:23 PM MDTSevere Thunderstorm WarningTFXBlaine52 min
Jul 4, 10:25 PM MDTSevere Thunderstorm WarningTFXBlaine35 min
Jul 4, 10:45 PM MDTSpecial Weather StatementTFXChouteau45 min
Jul 4, 10:49 PM MDTSpecial Weather StatementTFXCascade, Chouteau41 min
Jul 4, 10:53 PM MDTTornado Warning Tornado observedTFXChouteau, Hill, Liberty, Toole37 min
Jul 4, 11:01 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Hill44 min
Jul 4, 11:04 PM MDTSpecial Weather StatementTFXLiberty26 min
Jul 4, 11:28 PM MDTTornado WarningTFXChouteau19 min
Jul 4, 11:32 PM MDTTornado WarningTFXBlaine, Chouteau, Hill28 min
Jul 4, 11:40 PM MDTTornado Warning Tornado observedTFXBlaine, Chouteau, Hill35 min
Jul 4, 11:45 PM MDTSevere Thunderstorm WarningTFXChouteau30 min
Jul 4, 11:56 PM MDTTornado Warning Tornado observedTFXBlaine, Chouteau, Hill34 min
Jul 5, 12:15 AM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Fergus30 min
Jul 5, 12:22 AM MDTSevere Thunderstorm WarningTFXBlaine23 min
Jul 5, 12:45 AM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Fergus30 min
Jul 5, 1:17 AM MDTSpecial Weather StatementTFX13 min
Jul 5, 1:45 AM MDTSpecial Weather StatementTFXPetroleum30 min

Nearby

Tornado Warnings in Montana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.